# SDR IPXA2016101509386

- Difficulty date: September 21, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,921 hours, 18,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B150851077
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, A CRACK WAS FOUND ON THE LT SIDE BODY GEAR W/W AFT BULKHEAD WEB AT BS 1480.  REPAIRED IAW SRM 53-40-08-2R-1 REPAIR 1 REV.77 AND EO B747-5310-62128-A
